Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
285 Publications
2024 | Published | Journal Article | IST-REx-ID: 17190 |

Edelsbrunner, Herbert, et al. “Brillouin Zones of Integer Lattices and Their Perturbations.” SIAM Journal on Discrete Mathematics, vol. 38, no. 2, Society for Industrial and Applied Mathematics, 2024, pp. 1784–807, doi:10.1137/22M1489071.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Thesis | IST-REx-ID: 18667 |

Heiss, Teresa. New Methods for Applying Topological Data Analysis to Materials Science. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:18667.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 14345 |

Edelsbrunner, Herbert, et al. “On Angles in Higher Order Brillouin Tessellations and Related Tilings in the Plane.” Discrete and Computational Geometry, vol. 72, Springer Nature, 2024, pp. 29–48, doi:10.1007/s00454-023-00566-1.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 | Published | Thesis | IST-REx-ID: 15094 |

Cultrera di Montesano, Sebastiano. Persistence and Morse Theory for Discrete Geometric Structures. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:15094.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 13182 |

Biswas, Ranita, et al. “Geometric Characterization of the Persistence of 1D Maps.” Journal of Applied and Computational Topology, vol. 8, Springer Nature, 2024, pp. 1101–19, doi:10.1007/s41468-023-00126-9.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15380 |

Biswas, Ranita, et al. “Depth in Arrangements: Dehn–Sommerville–Euler Relations with Applications.” Journal of Applied and Computational Topology, vol. 8, Springer Nature, 2024, pp. 557–78, doi:10.1007/s41468-024-00173-w.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Conference Paper | IST-REx-ID: 15093 |

Cultrera di Montesano, Sebastiano, et al. “Dynamically Maintaining the Persistent Homology of Time Series.” Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), edited by David P. Woodruff, Society for Industrial and Applied Mathematics, 2024, pp. 243–95, doi:10.1137/1.9781611977912.11.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 15091 |

Cultrera di Montesano, Sebastiano, et al. “Chromatic Alpha Complexes.” ArXiv, 2212.03128, doi:10.48550/arXiv.2212.03128.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 18981 |

Brown, Adam, and Ondrej Draganov. “Discrete Microlocal Morse Theory.” ArXiv, doi:10.48550/arXiv.2209.14993.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13165 |

Fang, Lixing, et al. “Successive Vertex Orderings of Fully Regular Graphs.” Journal of Combinatorial Theory. Series A, vol. 199, no. 10, 105776, Elsevier, 2023, doi:10.1016/j.jcta.2023.105776.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14362 |

Castellano, Ilaria, et al. “Weakly Weighted Generalised Quasi-Metric Spaces and Semilattices.” Theoretical Computer Science, vol. 977, 114129, Elsevier, 2023, doi:10.1016/j.tcs.2023.114129.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14464 |

Ambrus, Áron, et al. “Optimal Embedded and Enclosing Isosceles Triangles.” International Journal of Foundations of Computer Science, vol. 34, no. 7, World Scientific Publishing, 2023, pp. 737–60, doi:10.1142/S012905412342008X.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 12548 |

Forghani, Mohammad, et al. “Visual Analytics of Mobility Network Changes Observed Using Mobile Phone Data during COVID-19 Pandemic.” 2022 IEEE International Conference on Data Mining Workshops, 00093, Institute of Electrical and Electronics Engineers, 2023, doi:10.1109/icdmw58026.2022.00093.
[Submitted Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 14739 |

Ali, Dashti, et al. “A Survey of Vectorization Methods in Topological Data Analysis.” IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 45, no. 12, IEEE, 2023, pp. 14069–80, doi:10.1109/tpami.2023.3308391.
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 12833 |

Biniaz, Ahmad, et al. “Token Swapping on Trees.” Discrete Mathematics and Theoretical Computer Science, vol. 24, no. 2, 9, EPI Sciences, 2023, doi:10.46298/DMTCS.8383.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14557
Dikranjan, D., et al. “Epimorphisms and Closure Operators of Categories of Semilattices.” Quaestiones Mathematicae, vol. 46, no. S1, Taylor & Francis, 2023, pp. 191–221, doi:10.2989/16073606.2023.2247731.
View
| DOI
2023 | Published | Journal Article | IST-REx-ID: 12287 |

Boissonnat, Jean-Daniel, et al. “Local Criteria for Triangulating General Manifolds.” Discrete & Computational Geometry, vol. 69, Springer Nature, 2023, pp. 156–91, doi:10.1007/s00454-022-00431-7.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 12960 |

Boissonnat, Jean Daniel, et al. “Tracing Isomanifolds in Rd in Time Polynomial in d Using Coxeter–Freudenthal–Kuhn Triangulations.” SIAM Journal on Computing, vol. 52, no. 2, Society for Industrial and Applied Mathematics, 2023, pp. 452–86, doi:10.1137/21M1412918.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| WoS
2023 | Published | Conference Paper | IST-REx-ID: 13048 |

Lieutier, André, and Mathijs Wintraecken. “Hausdorff and Gromov-Hausdorff Stable Subsets of the Medial Axis.” Proceedings of the 55th Annual ACM Symposium on Theory of Computing, Association for Computing Machinery, 2023, pp. 1768–76, doi:10.1145/3564246.3585113.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12763 |

Boissonnat, Jean Daniel, and Mathijs Wintraecken. “The Reach of Subsets of Manifolds.” Journal of Applied and Computational Topology, vol. 7, Springer Nature, 2023, pp. 619–41, doi:10.1007/s41468-023-00116-x.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)